Alert archive / Texas / Flash Flood Warnings in 2004
Flash Flood Warning 212, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 29, 2004, 11:44 AM CDT for Blanco County, Gillespie County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2004, 11:44 AM CDT (16:44 UTC)
- Expired
- Jun 29, 2004, 3:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Blanco County, TX, Gillespie County, TX
The radar
The Austin/San Antonio radar (KEWX), 96 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 4.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 291646
FFWSAT
TXC031-171-292045-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 AM CDT TUE JUN 29 2004
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
GILLESPIE
BLANCO
* UNTIL 345 PM CDT
* AT 1136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF RAIN...HEAVY AT TIMES...FROM SHOWERS AND THUNDERSTORMS
MOVING NORTH TOWARD BLANCO AND GILLESPIE COUNTIES.
* OTHER LOCATIONS IN THE WARNING INCLUDE PARTS OF BLANCO AND
GILLESPIE COUNTIES.
HEAVY RAINS FROM SHOWERS AND THUNDERSTORMS IS EXPECTED IN THE NEXT
FEW HOURS. WIND GUSTS OF 20 TO 30 MPH AND FREQUENT LIGHTNING IS
ALSO POSSIBLE.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
LAT...LON 3019 9926 3018 9853 3005 9838 3042 9823
3047 9844 3048 9928
$$2 follow-up statements
000 WGUS74 KEWX 291716 FFSSAT TXC013-019-021-029-031-053-055-091-171-187-209-259-265-299-325-453- 491-493-291915- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1209 PM CDT TUE JUN 29 2004 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT FOR WILLIAMSON...TRAVIS AND BASTROP COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR HAYES...COMAL...CALDWELL...GUADALUPE...BEXAR...WILSON...ATASCOSA AND MEDINA COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR KERR...KENDALL AND BANDERA COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR BLANCO AND GILLESPIE COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM CDT FOR BURNET AND LLANO COUNTIES... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 4 PM CDT WEDNESDAY AFTERNOON. NATIONAL WEATHER SERVICE DOPPLER RADARS CONTINUED TO INDICATE HEAVY RAINFALL FORMING ACROSS SOUTH CENTRAL TEXAS. THIS IS A SUMMER HEAVY RAIN EVENT TODAY...AND HEAVY RAINS TODAY WILL CAUSE FLASH FLOODING. RAINFALL AMOUNTS OF 1 TO 3 INCHES IS EXPECTED...WITH ISOLATED 3 TO 7 INCH AMOUNTS POSSIBLE. AT 1209 PM CDT...A LARGE AREA OF RAIN...FROM SHOWERS AND THUNDERSTORMS...WAS FROM MEDINA...BEXAR...AND ATASCOSA COUNTIES TO LLANO...BURNET...WILLIAMSON...TRAVIS AND BASTROP COUNTIES. THESE HEAVY RAINS WILL AFFECT PARTS OF THE TEXAS HILL COUNTRY...AS WELL AS THE AUSTIN AND SAN ANTONIO METROPOLITAN AREAS. THESE RAINS WILL CONTINUE THE NEXT FEW HOURS. HEAVY RAINS COULD EXPAND TO OTHER PARTS OF SOUTH CENTRAL TEXAS THIS AFTERNOON. RAINFALL RATES OF ONE ONE HALF INCH TO ONE INCH PER HOUR ARE EXPECTED. THE STRONGEST STORMS WILL PRODUCE RAINFALL RATES OF 2 TO 3 INCHES PER HOUR. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTH THROUGH THE AFTERNOON AND INTO THE EVENING. JUNE 2004 HAS BEEN VERY WET OVER PARTS OF CENTRAL AND SOUTH CENTRAL TEXAS. SOILS ARE SATURATED AND ADDITIONAL RAINFALL WILL QUICKLY RUN OFF. IF YOU LIVE IN OR NEAR A FLOOD PRONE AREA...BE PREPARED TO MOVE TO SAFETY OR HIGHER GROUND QUICKLY IF A WARNING IS ISSUED OR FLOODING IS OBSERVED. MOTORISTS TRAVELING ACROSS SOUTH CENTRAL TEXAS SHOULD EXERCISE EXTREME CAUTION IN AREAS OF HEAVY RAINFALL. BE ESPECIALLY CAUTIOUS IN LOW LYING AREAS...NEAR LOW WATER CROSSINGS AND NEAR CREEK OR RIVERS. DO NOT DRIVE INTO WATER THAT COVERS THE ROADWAY. REMEMBER...TURN AROUND DONT DROWN. IN ADDITION TO THE THREAT FOR FLASH FLOODING...RIVER FLOODING COULD ALSO BE A CONCERN. HEAVY RAINFALL WILL RUN OFF QUICKLY AND CAUSE RAPID RISES ON AREA CREEKS...STREAMS AND RIVERS. IF YOU LIVE NEAR A CREEK...STREAM OR RIVER...BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF A WARNING IS ISSUED OR FLOODING IS OBSERVED. WITH ADDITIONAL HEAVY RAINFALL EXPECTED INTO WEDNESDAY...RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST AND WARNINGS. $$
000 WGUS74 KEWX 291731 FFSSAT TXC013-019-021-029-031-053-055-091-171-187-209-259-265-299-325-453- 491-493-291915- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT TUE JUN 29 2004 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT FOR WILLIAMSON...TRAVIS AND BASTROP COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR HAYS...COMAL...CALDWELL...GUADALUPE...BEXAR...WILSON...ATASCOSA AND MEDINA COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR KERR...KENDALL AND BANDERA COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR BLANCO AND GILLESPIE COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM CDT FOR BURNET AND LLANO COUNTIES... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 4 PM CDT WEDNESDAY AFTERNOON. NATIONAL WEATHER SERVICE DOPPLER RADARS CONTINUED TO INDICATE HEAVY RAINFALL FORMING ACROSS SOUTH CENTRAL TEXAS. THIS IS A SUMMER HEAVY RAIN EVENT TODAY...AND HEAVY RAINS TODAY WILL CAUSE FLASH FLOODING. RAINFALL AMOUNTS OF 1 TO 3 INCHES IS EXPECTED...WITH ISOLATED 3 TO 7 INCH AMOUNTS POSSIBLE. AT 1230 PM CDT...A LARGE AREA OF RAIN...FROM SHOWERS AND THUNDERSTORMS...WAS FROM MEDINA...BEXAR...AND ATASCOSA COUNTIES TO LLANO...BURNET...WILLIAMSON...TRAVIS AND BASTROP COUNTIES. THESE HEAVY RAINS WILL AFFECT PARTS OF THE TEXAS HILL COUNTRY...AS WELL AS THE AUSTIN AND SAN ANTONIO METROPOLITAN AREAS. THESE RAINS WILL CONTINUE THE NEXT FEW HOURS. HEAVY RAINS COULD EXPAND TO OTHER PARTS OF SOUTH CENTRAL TEXAS THIS AFTERNOON. RAINFALL RATES OF ONE ONE HALF INCH TO ONE INCH PER HOUR ARE EXPECTED. THE STRONGEST STORMS WILL PRODUCE RAINFALL RATES OF 2 TO 3 INCHES PER HOUR. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTH THROUGH THE AFTERNOON AND INTO THE EVENING. JUNE 2004 HAS BEEN VERY WET OVER PARTS OF CENTRAL AND SOUTH CENTRAL TEXAS. SOILS ARE SATURATED AND ADDITIONAL RAINFALL WILL QUICKLY RUN OFF. IF YOU LIVE IN OR NEAR A FLOOD PRONE AREA...BE PREPARED TO MOVE TO SAFETY OR HIGHER GROUND QUICKLY IF A WARNING IS ISSUED OR FLOODING IS OBSERVED. MOTORISTS TRAVELING ACROSS SOUTH CENTRAL TEXAS SHOULD EXERCISE EXTREME CAUTION IN AREAS OF HEAVY RAINFALL. BE ESPECIALLY CAUTIOUS IN LOW LYING AREAS...NEAR LOW WATER CROSSINGS AND NEAR CREEK OR RIVERS. DO NOT DRIVE INTO WATER THAT COVERS THE ROADWAY. REMEMBER...TURN AROUND DONT DROWN. IN ADDITION TO THE THREAT FOR FLASH FLOODING...RIVER FLOODING COULD ALSO BE A CONCERN. HEAVY RAINFALL WILL RUN OFF QUICKLY AND CAUSE RAPID RISES ON AREA CREEKS...STREAMS AND RIVERS. IF YOU LIVE NEAR A CREEK...STREAM OR RIVER...BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF A WARNING IS ISSUED OR FLOODING IS OBSERVED. WITH ADDITIONAL HEAVY RAINFALL EXPECTED INTO WEDNESDAY...RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST AND WARNINGS. $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 9:30 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 29, 9:30 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 930 AM CDT TUE JUN 29 2004 .UPDATE DISCUSSION... A FLASH FLOOD WATCH IS CURRENTLY IN PLACE FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 4PM WEDNESDAY. WE DONT SEE THIS CHANGING AT THIS TIME. THE COUNTY WARNING FORECAST AREA...(CWFA)...CONTINUES TO BE UNDER THE INFLUENCE OF SEVERAL FEATURES. ONE BEING THE LOW LEVEL INFLOW OFF THE GULF AND THE RIDGE PARKED TO THE EAST. THE SECOND BEING THE UPPER LEVEL MOISTURE INFLOW FROM THE PACIFIC/BAJA REGION AS SEEN BY WV/IR SATELLITE LOOPS. A WEAK RIDGE IS LOCATED TO THE NORTHWEST AND THE SOUTHERN AND CENTRAL PLAINS ARE DOMINATED BY WEAK TROFING. MOISTURE CONTINUES TO BE ADVECTION INTO THE REGION AND WILL CONTINUE UNTIL THE EASTERN GULF RIDGE REINFORCES THE SOUTHERN PLAINS AS FORECASTED TO DO SO THIS WEEKEND. MODEL GUIDANCE CONTINUES TO SHOW A VERY WET CONDITIONS FOR THE CWFA THROUGH LATE WEDNESDAY. THE ONLY DIFFERENCES HAVE BEEN THE AMOUNT OF RAIN FORECASTED TO FALL. BUT ALL THE MODELS AGREE WITH THE ONGOING RAIN EVENT ENDING BY THIS WEEKEND. THE 4AM FORECAST PACKAGE HAS EVERYTHING HANDLED OK. WILL MAKE A FEW MINOR ADJUSTMENTS TO BRING THE GRIDS AND FORECAST MORE INLINE WITH THE CHANGING WEATHER TRENDS. && .PREV DISCUSSION... S TX REMAINS SETUP FOR ADDITIONAL HEAVY RAINFALL FOR THE NEXT 36-48 HOURS WITH THE POSSIBILITY OF LESSENING RAIN CHCS FROM THE WEST BY LATE WEDNESDAY OR THURSDAY. S TX CONTS TO BE ON THE NW PERIPHERY OF A RIDGE OVER THE GLFMEX...KEEPING A MID LEVEL TAP OF TROPICAL MOISTURE ACROSS S TX FROM MEXICO. S/W ENERGY IS BEING EJECTED ACRS NRN MEXICO INTO SOUTHWEST TX AROUND THE BASE OF AN UPR TROF OVR CA/BAJA. SEE NO REASON NOT TO EXTEND THE CURRENT FLOOD WATCH THRU WED AFTN FOR THE ENTIRE CWA GIVEN THIS SCENARIO. CURRENT GFS/ECMWF MODEL TRENDS INDICATE THE GULF RDG TO BUILD WESTWARD WITH TIME AND PUSHING THE MONSOON WEST TO THE SW CONUS. THE GFS IS A BIT FASTER/STRONGER IN BUILDING THE RDG INTO THE SRN ROCKIES THAN THE ECMWF SO HAVE KEPT CHC POPS INTO THU...HOWEVER BY THE 4TH OF JULY WEEKEND INTO EARLY NEXT WEEK...EITHER MODEL SHOWS A MUCH DRIER WX PATTERN...EXCEPT FOR THE POSSIBILITY OF NWLY FLOW MCSS SKIRTING THE NERN CWA. && .EWX WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR FLASH FLOODING FOR ALL OF SOUTH CENTRAL TEXAS UNTIL 4PM WEDNESDAY. &&
Hazardous weather outlook, Jun 29, 6:00 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 600 AM CDT TUE JUN 29 2004 TXZ171>173-183>194-202>209-217>225-228-301100- ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT- DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES- KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS- UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- 600 AM CDT TUE JUN 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTY HAS BEEN EXTENDED THROUGH WEDNESDAY AFTERNOON. A VERY MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE. A SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE TO GENERATE SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT...GRADUALLY SPREADING FROM WEST TO EAST ACROSS SOUTH CENTRAL TEXAS. HEAVY RAINFALL MAY CAUSE FLOODING. ADDITIONAL RAINFALL AMOUNTS WILL AVERAGE 1 TO 3 INCHES ARE LIKELY WITH ISOLATED AMOUNTS OF UP TO 6 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE FLASH FLOOD WATCH WILL EXTEND THROUGH WEDNESDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL CONTINUE. HEAVY RAINFALL MAY CAUSE FLOODING WEDNESDAY. THE WEATHER PATTERN IS EXPECTED TO CHANGE THURSDAY LEADING TO LOWER CHANCES OF RAINS FRIDAY INTO THE FOURTH OF JULY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 29, 6:01 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 AM CDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0555 AM FLASH FLOOD VANDERPOOL 29.74N 99.55W
06/29/2004 BANDERA TX LAW ENFORCEMENT
TWO FEET OF WATER OVER THE ROAD ON HIGHWAY 187.
&&
DCLocal storm report, Jun 29, 7:21 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 AM CDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0606 AM FLASH FLOOD GARNER STATE PARK 29.57N 99.74W
06/29/2004 UVALDE TX LAW ENFORCEMENT
12 FEET OF WATER IN GARNER STATE PARK.
&&
DCLocal storm report, Jun 29, 8:26 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 AM CDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0746 AM FLASH FLOOD 3 NW MEDINA 29.83N 99.29W
06/29/2004 BANDERA TX LAW ENFORCEMENT
HIGHWAY 2107 NORTHWEST OF HIGHWAY 16 CLOSED.
&&
DCLocal storm report, Jun 29, 9:40 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT TUE JUN 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD LEAKEY 29.72N 99.76W
06/29/2004 REAL TX DEPT OF HIGHWAYS
HIGHWAYS 335,336,337,55,1120,2631 CLOSED.
0855 AM FLASH FLOOD UVALDE 29.22N 99.78W
06/29/2004 UVALDE TX LAW ENFORCEMENT
SEVERAL WATER RESCUES OF PEOPLE IN TREES.
&&
VL/DCThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:19 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 56 min |
| Jun 28, 10:55 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 3 hr |
| Jun 28, 11:21 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 28, 11:27 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Jun 29, 12:51 AM CDT | Flash Flood Warning | EWX | Uvalde | 6 hr |
| Jun 29, 1:56 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 4 hr |
| Jun 29, 2:30 AM CDT | Flash Flood Warning | EWX | Real | 4 hr |
| Jun 29, 3:19 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 29, 6:01 AM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Real, Uvalde | 4 hr |
| Jun 29, 10:03 AM CDT | Flash Flood Warning | EWX | Bastrop, Travis, Williamson | 3 hr |
| Jun 29, 10:12 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 2 more | 4 hr |
| Jun 29, 10:36 AM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 4 hr |
| Jun 29, 12:03 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Jun 29, 12:35 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 29, 12:49 PM CDT | Flash Flood Warning | EWX | Fayette, Lee | 5 hr |
| Jun 29, 1:00 PM CDT | Flash Flood Warning | EWX | Bastrop, Travis, Williamson | 5 hr |
| Jun 29, 1:35 PM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Caldwell and 10 more | 4 hr |
| Jun 29, 1:49 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 4 hr |
| Jun 29, 2:48 PM CDT | Flash Flood Warning | EWX | Dimmit, Real, Uvalde, Zavala | 3 hr |
| Jun 29, 4:00 PM CDT | Flash Flood Warning | EWX | Bexar | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.